MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: patient identifier: multiple = (b)(6).There is no further donor information provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported (b)(6) prism anti-hcv results on 8 donor samples that are nat and confirmatory (b)(6).The sids provided were run between (b)(6) 2019 thru (b)(6) 2019: sid (b)(6).There was no reported impact to donor management.
 
Additional Manufacturer Narrative
Additional information: suspect medical device, 11.Concomitant to add serial numbers (b)(4).
 
Additional Manufacturer Narrative
A review of complaint data for lot 04127m700 did not identify any trends and only two other complaints for a similar issue.Return testing was not completed as returns were not available.Historical review of field data for the abbott prism hcv to determine if an increase in prism hcv reactive rates was observed at the qualtex atlanta site with prism hcv lot 04127m700 compared to other lots tested in the time frame: 01jan2018-18sep2019, and if the increases were observed at peer whole blood customer sites.For the qualtex atlanta site, the abbott prism hcv initial reactive rates were elevated and outside chart control limits for july 2019.Prism hcv repeat reactive rates were elevated and outside chart control limits for july and august 2019.However, repeat reactive rates obtained with the complaint masterlot for all months in the query were below the prism hcv reactive rate 95% upper confidence interval (0.37 for %rr).Additionally, both initial and repeat reactive rates for prism hcv masterlot 04127m700 were within chart control limits and below the prism hcv reactive rate 95% upper confidence intervals (0.38 for %ir and 0.37 for %rr) at peer sites.Further, a review of overall customer field data was performed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for lot 04127m700 and it is within package insert specifications.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for prism hcv, lot 04127m700.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9109984
Report Number1415939-2019-00197
Device Sequence Number3588107
Product Code MZO
UDI-Device Identifier00380740062996
UDI-Public00380740062996
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2020
Device Catalogue Number06D18-68
Device Lot Number04127M700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer09/14/2019
10/11/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date10/08/2019
10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISM 6 CHANNEL ANALYZER, LN 06A36-04,; PRISM 6 CHANNEL ANALYZER, LN 06A36-04,; PRISM 6 CHANNEL ANALYZER, LN 06A36-04,; SERIAL # (B)(4); SERIAL # (B)(4); SERIAL # (B)(4)